Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An alternate sufficiency proof for the normal problem of Bolza


Author: Magnus R. Hestenes
Journal: Trans. Amer. Math. Soc. 61 (1947), 256-264
MSC: Primary 49.0X
MathSciNet review: 0020220
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.0X

Retrieve articles in all journals with MSC: 49.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0020220-0
Article copyright: © Copyright 1947 American Mathematical Society